Vol. 303, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Transitive topological Markov chains of given entropy and period with or without measure of maximal entropy

Sylvie Ruette

Vol. 303 (2019), No. 1, 317–323
DOI: 10.2140/pjm.2019.303.317

We show that, for every positive real number h and every positive integer p, there exist oriented graphs G,G (with countably many vertices) that are strongly connected, of period p, of Gurevich entropy h, and such that G is positive recurrent (thus the topological Markov chain on G admits a measure of maximal entropy) and G is transient (thus the topological Markov chain on G admits no measure of maximal entropy).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

topological Markov chain, countable oriented graph, topological entropy
Mathematical Subject Classification 2010
Primary: 37B10
Secondary: 37B40
Received: 26 June 2018
Accepted: 8 July 2019
Published: 21 December 2019
Sylvie Ruette
Laboratoire de Mathématiques d’Orsay, UMR 8628
Université Paris-Saclay